Volume 13, issue 5 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 6, 2533–3057
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Obstructions to Lagrangian cobordisms between Legendrians via generating families

Joshua M Sabloff and Lisa Traynor

Algebraic & Geometric Topology 13 (2013) 2733–2797
Bibliography
1 A Abbondandolo, M Schwarz, On the Floer homology of cotangent bundles, Comm. Pure Appl. Math. 59 (2006) 254 MR2190223
2 M Abouzaid, P Seidel, An open string analogue of Viterbo functoriality, Geom. Topol. 14 (2010) 627 MR2602848
3 V I Arnol’d, Lagrange and Legendre cobordisms, I, Funktsional. Anal. i Prilozhen. 14 (1980) 1, 96 MR583797
4 V I Arnol’d, Lagrange and Legendre cobordisms, II, Funktsional. Anal. i Prilozhen. 14 (1980) 8, 95 MR595724
5 A Banyaga, D E Hurtubise, A proof of the Morse–Bott lemma, Expo. Math. 22 (2004) 365 MR2075744
6 F Bourgeois, A Oancea, An exact sequence for contact- and symplectic homology, Invent. Math. 175 (2009) 611 MR2471597
7 F Bourgeois, J M Sabloff, L Traynor, Lagrangian cobordisms via generating families with applications to Legendrian geography and botany, in preparation
8 B Chantraine, Lagrangian concordance of Legendrian knots, Algebr. Geom. Topol. 10 (2010) 63 MR2580429
9 Y V Chekanov, Critical points of quasifunctions, and generating families of Legendrian manifolds, Funktsional. Anal. i Prilozhen. 30 (1996) 56, 96 MR1402081
10 W Chongchitmate, L Ng, An atlas of Legendrian knots, Exp. Math. 22 (2013) 26 MR3038780
11 G Civan, P Koprowski, J B Etnyre, J M Sabloff, A Walker, Product structures for Legendrian contact homology, Math. Proc. Cambridge Philos. Soc. 150 (2011) 291 MR2770065
12 P Eiseman, J D Lima, J M Sabloff, L Traynor, A partial ordering on slices of planar Lagrangians, J. Fixed Point Theory Appl. 3 (2008) 431 MR2434456
13 T Ekholm, Rational symplectic field theory over $\mathbb Z_2$ for exact Lagrangian cobordisms, J. Eur. Math. Soc. $($JEMS$)$ 10 (2008) 641 MR2421157
14 T Ekholm, A version of rational SFT for exact Lagrangian cobordisms in $1$–jet spaces, from: "New perspectives and challenges in symplectic field theory" (editors M Abreu, F Lalonde, L Polterovich), CRM Proc. Lecture Notes 49, Amer. Math. Soc. (2009) 173 MR2555937
15 T Ekholm, Rational SFT, linearized Legendrian contact homology, and Lagrangian Floer cohomology, from: "Perspectives in analysis, geometry, and topology" (editors I Itenberg, B Jöricke, M Passare), Progr. Math. 296, Springer (2012) 109
16 T Ekholm, J B Etnyre, J M Sabloff, A duality exact sequence for Legendrian contact homology, Duke Math. J. 150 (2009) 1 MR2560107
17 T Ekholm, J B Etnyre, M Sullivan, Non-isotopic Legendrian submanifolds in $\mathbb R^{2n+1}$, J. Differential Geom. 71 (2005) 85 MR2191769
18 T Ekholm, J B Etnyre, M Sullivan, Orientations in Legendrian contact homology and exact Lagrangian immersions, Internat. J. Math. 16 (2005) 453 MR2141318
19 T Ekholm, K Honda, T Kálmán, Legendrian knots and exact Lagrangian cobordisms arXiv:1212.1519
20 Y Eliashberg, A Givental, H Hofer, Introduction to symplectic field theory, Geom. Funct. Anal. (2000) 560 MR1826267
21 J B Etnyre, L Ng, V Vertesi, Legendrian and transverse twist knots, to apear in J. Eur. Math. Soc.
22 A Floer, Morse theory for Lagrangian intersections, J. Differential Geom. 28 (1988) 513 MR965228
23 D Fuchs, Chekanov–Eliashberg invariant of Legendrian knots: existence of augmentations, J. Geom. Phys. 47 (2003) 43 MR1985483
24 D Fuchs, T Ishkhanov, Invariants of Legendrian knots and decompositions of front diagrams, Mosc. Math. J. 4 (2004) 707, 783 MR2119145
25 D Fuchs, D Rutherford, Generating families and Legendrian contact homology in the standard contact space, J. Topol. 4 (2011) 190 MR2783382
26 K Fukaya, P Seidel, I Smith, The symplectic geometry of cotangent bundles from a categorical viewpoint, from: "Homological mirror symmetry" (editors A Kapustin, M Kreuzer, K G Schlesinger), Lecture Notes in Phys. 757, Springer (2009) 1 MR2596633
27 R Golovko, A note on Lagrangian cobordisms between Legendrian submanifolds of $\mathbb{R}^{2n+1}$, Pacific J. Math. 261 (2013) 101
28 J E Grigsby, D Ruberman, S Strle, Knot concordance and Heegaard Floer homology invariants in branched covers, Geom. Topol. 12 (2008) 2249 MR2443966
29 M B Henry, Connections between Floer-type invariants and Morse-type invariants of Legendrian knots, Pacific J. Math. 249 (2011) 77 MR2764942
30 M B Henry, D Rutherford, A combinatorial DGA for Legendrian knots from generating families, Comm. Contemp. Math.
31 J Jordan, L Traynor, Generating family invariants for Legendrian links of unknots, Algebr. Geom. Topol. 6 (2006) 895 MR2240920
32 P B Kronheimer, T S Mrowka, The genus of embedded surfaces in the projective plane, Math. Res. Lett. 1 (1994) 797 MR1306022
33 P Melvin, S Shrestha, The nonuniqueness of Chekanov polynomials of Legendrian knots, Geom. Topol. 9 (2005) 1221 MR2174265
34 J Milnor, Morse theory, Annals of Math. Studies 51, Princeton Univ. Press (1963) MR0163331
35 P E Pushkar’, Y V Chekanov, Combinatorics of fronts of Legendrian links, and Arnol'd's 4-conjectures, Uspekhi Mat. Nauk 60 (2005) 99 MR2145660
36 G Rizell, Lifting pseudo-holomorphic polygons to the symplectisation of $P\times R$ and applications arXiv:1305.1572
37 J Robbin, D Salamon, The Maslov index for paths, Topology 32 (1993) 827 MR1241874
38 L Rudolph, An obstruction to sliceness via contact geometry and “classical” gauge theory, Invent. Math. 119 (1995) 155 MR1309974
39 J M Sabloff, Augmentations and rulings of Legendrian knots, Int. Math. Res. Not. 2005 (2005) 1157 MR2147057
40 J M Sabloff, Duality for Legendrian contact homology, Geom. Topol. 10 (2006) 2351 MR2284060
41 J M Sabloff, L Traynor, Obstructions to the existence and squeezing of Lagrangian cobordisms, J. Topol. Anal. 2 (2010) 203 MR2652907
42 S Sivek, A bordered Chekanov–Eliashberg algebra, J. Topol. 4 (2011) 73 MR2783378
43 S Sivek, Monopole Floer homology and Legendrian knots, Geom. Topol. 16 (2012) 751 MR2928982
44 E H Spanier, Algebraic topology, Springer (1981) MR666554
45 D Théret, A complete proof of Viterbo's uniqueness theorem on generating functions, Topology Appl. 96 (1999) 249 MR1709692
46 D Théret, A Lagrangian camel, Comment. Mathem. Helv. 74 (1999) 591 MR1730659
47 L Traynor, Generating function polynomials for Legendrian links, Geom. Topol. 5 (2001) 719 MR1871403
48 C Viterbo, Symplectic topology as the geometry of generating functions, Math. Ann. 292 (1992) 685 MR1157321